# SDR CA141215001

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,640 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS660514
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF TASK RJ9-52-830-500 - DETAILED INSPECTION OF THE PASSENGER DOOR INTERNAL STRUCTURE - IT WAS REPORTED THAT ON THE UPPER LATCH AFT FITTING, THE ATTACHMENT BOLT HEAD WAS FOUND SHEARED FROM CORROSION.
